Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have severe pain in my upper abdominal.

I have severe pain in my upper abdominal .It is on off .It is from the last 3 days. I have taken Happi d tablet as prescribed by the docotr . It has reduced but still problem continued .I am generally having acidity problem . i was taking milk along with butter . Does it has enhaced my acidity.
Asked On : Mon, 8 Nov 2010
Answers:  3 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
it is might be should avoid fatty meal, spices. Take omez (20mg) twice a day with spasmoproxyvon twice a day.continue medication for 7 day.
Answered: Tue, 27 Sep 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
looks like you have acid peptic disease with gastro esophageal reflux disease.
avoid heavy, oily food, if you have the habit of smoking or drinking too much coffee or alcohol you will have to quit it.
also i would advise you to consult a gastroenterologist and get a endoscopy done to rule out ulcers and also a h pylori infection.
continue on the medicines but it has to be taken half to one hour befor food in empty stomach.
if the symptoms worsen call your emergency number.
i hope i have answered your query.
wishing you a speedy recobvery.
take care
Answered: Thu, 29 Sep 2011
I find this answer helpful
  Anonymous's Response
Most probably it is due to a peptic ulcer. Please consult a gastroenterologist as early as you can.
My website
Answered: Mon, 8 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor